I have a concern. I was taking this steroid for a chest cold. I got bad headaches after taking it for two days and quit taking it altogether. Now I have terrible pressure in my head and my arms feel weak. I went to the emergency room, they did a ct scan and said that nothing was wrong according to the scan. They don't have an answer when these side effects will go away. Any suggestions would be appreciated.
I need some tips on this. I was on 30mg per day of prednisolone and I discover a facial change, I have puffy cheeks now. So the doctor reduce it to 15mg per day. Can I know whether the puffy cheek will go away. If will how long does it takes
You should take your medicine for as long as your doctor tells you to. Do not stop taking the tablets except on medical advice.
If your doctor decides to stop your treatment, this may be done gradually. Your doctor will decide how to lower the dose, depending on how long you have been taking prednisolone tablets, how you respond, your normal dose and what you are being treated for.
Tell your doctor before taking Prednisolone, if:
you suffer from adrenal suppression or any other serious medical condition;
you have had, or are about to have any vaccinations;
you are pregnant or breast-feeding.